Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 932019, 17 pages
Research Article

Solvability of Nonlinear Integral Equations of Volterra Type

1Department of Mathematics, Liaoning Normal University, Liaoning, Dalian 116029, China
2Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 2 August 2012; Accepted 23 October 2012

Academic Editor: Kishin B. Sadarangani

Copyright © 2012 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqing Liu, Sunhong Lee, and Shin Min Kang, “Solvability of Nonlinear Integral Equations of Volterra Type,” Abstract and Applied Analysis, vol. 2012, Article ID 932019, 17 pages, 2012. doi:10.1155/2012/932019